MathSciNet Relay Station
MathSciNet bibliographic data
MR256166 (41 #825) 46.55 (30.00)
Behrens, M. The corona conjecture for a class of infinitely connected domains. Bull. Amer. Math. Soc. 76 1970 387–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement